# SDR DXTA2025011601954

- Difficulty date: January 13, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 5,946 hours, 3,945 cycles
- Engine: Pwc PW306D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Engines
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE VIBRATION FELT BETWEEN APPROX. 10000 AND FL260 DURING CLIMB AND LEVEL FLIGHT SEGMENTS. TO A LESSOR EXTENT, THE VIBRATION IS FELT DURING THE DESCENT AT APPROX. THE SAME ALTITUDES. PERFORMED LH & RH ENGINE TRANSIENT VIBE SURVEY. NO DEFECTS NOTED. OPS CHECK GOOD. IAW EMM 71-00-00.  ORIGNAL SUBMISSION DATE: 1/16/2025
